# SDR SIMA20210626001

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 39,326 hours, 34,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS BURNING SMELL IN COCKPIT.  PERFORMED ENGINE RUNS IAW ETN-EM-72-034. NO ODORS NOTED. NO DEFECTS NOTED.REF NRWC 698-ORD-05499 FOR COMPLETION OF TECH SUPPORT WORKSCOPE REV.1 FOR BURNING SMELL IN COCKPIT. NO ODOR NOTED AT THIS TIME.
